# SDR UPS99430474

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 9617017003
- Condition: Inop
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATB - CREW REPORTED STRONG ACRID SMELL IN COCKPIT, COULD NOT LOCATE SMELL. CREW USED O2, RETURNED TO HKG.  FOUND LEFT UPPPER DECK HEATER TEMP CONTROL AT FAULT.  REMOVED AND REPLACED LEFT CONTROLLER.
